RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 5, Pages 1064–1066 (Mi dan39210)  

MATHEMATICS

Continuity of a multivalued metric projection in normed linear spaces

E. V. Oshman, N. V. Nevesenko

Ural State University, Sverdlovsk

Full text: PDF file (400 kB)

Bibliographic databases:
UDC: 513.88:513.83
Presented: А. Н. Тихонов
Received: 01.04.1975

Citation: E. V. Oshman, N. V. Nevesenko, “Continuity of a multivalued metric projection in normed linear spaces”, Dokl. Akad. Nauk SSSR, 223:5 (1975), 1064–1066

Citation in format AMSBIB
\Bibitem{OshNev75}
\by E.~V.~Oshman, N.~V.~Nevesenko
\paper Continuity of a multivalued metric projection in normed linear spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 5
\pages 1064--1066
\mathnet{http://mi.mathnet.ru/dan39210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0423051}
\zmath{https://zbmath.org/?q=an:0341.46014}


Linking options:
  • http://mi.mathnet.ru/eng/dan39210
  • http://mi.mathnet.ru/eng/dan/v223/i5/p1064

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:35
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020